Ask Doctor: Tadalafil- how to cure the side effects of migraine


Anonymous Patient 16 days

I took tadalafil pill / candy b+ and now feeling headache ( migraine too strong) and feeling flu. I drink lots of water to flush out. Now is 1 day 12 hours still feeling migraine

Answered by doctor
Dr Nur Syuhada binti Zulkifli Doctor 16 days
General Practitioner

Thank you for your questions. The following answers regarding your current queries are just general descriptions due to the limited information provided by you. Click on this link (DoctorOnCall) for a private consultation with our doctors.

First and foremost, we truly understand your concerns regarding your symptoms and other health problems you might be facing. You are advised to follow the following steps:

  • Keep yourself hydrated
  • Take painkiller to relieve your headache
  • meet a doctor to change medication so that you will not experience the side effect again.

Therefore, we greatly suggest that you refer this to your nearest medical doctor. You may also click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.

Last Updated: Thu Oct 31 2019 21:05:14 GMT+0800 (+08)
4.89


Ask a doctor online
Stuck in meetings all day long?
Speak to an online doctor now!
Consult a Doctor Online
Discounts up to
RM50
Ask Doctor For Free RM50 OFF For All Medicines & Supplements